# SDR 2000ZZZX79

- Difficulty date: December 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N816FF
- Make and model: Boeing 747 212B
- Aircraft serial: 21939
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Lug
- Condition: Cracked
- Location: Pylon Spar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A THOROUGH CRACK WAS FOUND AT AFT ENGINE MOUNT LOWER SPAR LUG OF THE NR 3 PYLON.
